Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Terri Sue –

    Your doctor is correct. You probably are a little hyper, but most likely it is from too high a dosage of synthroid. I had RAI 15 years ago and have had my synthroid dosage changed three or four times since then. I’m not sure why it changes, but it does. I, too, have gained weight since RAI and have problems with my eyes. Right now, I use lube and tape them closed at night. It helps.

    Anonymous
    Post count: 93172

    Hi Terri Sue,

    Not everyone has insomnia when they’re hyper – before I was diagnosed and
    treated I had to leave work in the afternoon and go to sleep, wake up to
    eat something and then I would sleep about 10-12 hours a night! I have so
    much more time now I don’t have to sleep all the time ;-)
    All that extra metabolism can be *so* tiring!
    Ramone

    Anonymous
    Post count: 93172

    Patty and all who answered my message I thank you. Reading this board every day really helps. Thanks for being a part of my support system. Terri Sue

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.